Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 68, NWS La Crosse, WI

July 27, 2009Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 27, 2009, 3:29 PM CDT for Monroe County, Wisconsin. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2009, 3:29 PM CDT (20:29 UTC)
Expired
Jul 27, 2009, 4:15 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Monroe County, WI

The radar

The La Crosse radar (KARX), 41 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 3:37 PM CDTHAIL 0.755 Nw Cataract, WI
Jul 27, 4:08 PM CDTHAIL 0.882 S Sparta, WI
Jul 27, 4:15 PM CDTTSTM WND DMG4 E Sparta, WILOTS OF TREE DAMAGE AT INTERSECTION OF COUNTY ROAD AA AND A. DAMAGE CONTINUES FOR 2 MILES TO THE EAST AND SOUTHEAST OF THIS POINT.
Jul 27, 4:15 PM CDTHAIL 13 Ne Sparta, WIREPORTED FROM ANGELO WITH SOME WIND DAMAGE
Jul 27, 4:18 PM CDTHAIL 14 E Sparta, WISOME TREES DOWN IN AREA AS WELL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 2:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2009-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2009-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 272029
SVRARX
WIC081-272115-
/O.NEW.KARX.SV.W.0068.090727T2029Z-090727T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
329 PM CDT MON JUL 27 2009

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 415 PM CDT

* AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  FOUR CORNERS...OR 12 MILES SOUTHWEST OF BLACK RIVER FALLS...MOVING
  SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FOUR CORNERS AROUND 335 PM...
  FOUR CORNERS AROUND 340 PM...
  CATARACT AND HIGHWAYS 27 AND 71 AROUND 345 PM...
  COUNTY ROADS I AND I I AND THE CATARACT LOOKOUT POINT AROUND 350
  PM...
  SPARTA AROUND 355 PM...
  FORT MC COY AND I 90 EXIT 28 AROUND 400 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

&&

LAT...LON 4408 9052 4387 9081 4398 9092 4407 9091
      4407 9097 4413 9097 4415 9094 4416 9090
      4416 9075
TIME...MOT...LOC 2030Z 303DEG 25KT 4414 9094

$$

RRS
3 follow-up statements
000 
WWUS53 KARX 272038
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
338 PM CDT MON JUL 27 2009

WIC081-272115-
/O.CON.KARX.SV.W.0068.000000T0000Z-090727T2115Z/
MONROE WI-
338 PM CDT MON JUL 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN MONROE COUNTY...

AT 337 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG TO  
SEVERE THUNDERSTORM IN NORTHWEST MONROE COUNTY. DIME SIZED HAIL WAS 
REPORTED 5 MILES NORTHWEST OF CATARACT. THIS STORM WAS LOCATED NEAR 
FOUR CORNERS...OR 12 MILES NORTH OF SPARTA...MOVING SOUTHEAST AT 30 
MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CATARACT AND HIGHWAYS 27 AND 71 AROUND 345 PM...
  COUNTY ROADS I AND I I AND THE CATARACT LOOKOUT POINT AROUND 350
  PM...
  SPARTA AND I 90 EXIT 25 AROUND 355 PM...
  FORT MC COY AND I 90 EXIT 28 AROUND 400 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

&&

LAT...LON 4408 9052 4387 9081 4398 9092 4407 9091
      4407 9097 4413 9097 4415 9094 4416 9090
      4416 9075
TIME...MOT...LOC 2037Z 303DEG 25KT 4411 9088

$$

RRS
000 
WWUS53 KARX 272048
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
348 PM CDT MON JUL 27 2009

WIC081-272115-
/O.CON.KARX.SV.W.0068.000000T0000Z-090727T2115Z/
MONROE WI-
348 PM CDT MON JUL 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN MONROE COUNTY...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
CATARACT...OR 9 MILES NORTH OF SPARTA...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPARTA AND I 90 EXIT 25 AROUND 355 PM...
  FORT MC COY AND I 90 EXIT 28 AROUND 400 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY
EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN.

&&

LAT...LON 4387 9081 4398 9092 4402 9092 4407 9091
      4416 9080 4416 9074 4408 9052
TIME...MOT...LOC 2048Z 303DEG 25KT 4407 9079

$$

RRS
000 
WWUS53 KARX 272103
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 PM CDT MON JUL 27 2009

WIC081-272115-
/O.CON.KARX.SV.W.0068.000000T0000Z-090727T2115Z/
MONROE WI-
403 PM CDT MON JUL 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL MONROE COUNTY...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR FORT MC COY...OR 6 MILES NORTHEAST
OF SPARTA...MOVING SOUTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY
EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN.

&&

LAT...LON 4387 9081 4398 9092 4399 9092 4408 9085
      4413 9074 4408 9052
TIME...MOT...LOC 2103Z 310DEG 24KT 4399 9071

$$

RRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:13 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 27, 3:13 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT MON JUL 27 2009

.SHORT TERM...THROUGH WEDNESDAY NIGHT

MAIN FORECAST CONCERN IS WITH THE LINGERING RAIN CHANCES TONIGHT
INTO TUESDAY AND THEN AGAIN WEDNESDAY NIGHT.

SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE
BETWEEN KRGK AND KONA. WARM FRONT EXTENDS EAST FROM THE LOW INTO
SOUTHEAST WISCONSIN WITH A COLD FRONT SOUTHWEST INTO NEBRASKA.
LOCAL RADAR SHOWS SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE
WARM FRONT.

THE AREA OF LOW PRESSURE IS EXPECTED TO MOVE SOUTHEAST ALONG THE
WARM FRONT TONIGHT ALLOWING THE COLD FRONT TO SWEEP ACROSS THE
AREA. THE MESO MODELS THIS AFTERNOON SEEM TO HAVE A GOOD HANDLE ON
THE ONGOING SITUATION. THE BEST CONCENTRATION OF RAIN SHOULD OCCUR
AHEAD OF THE LOW ALONG THE WARM FRONT. ACTIVITY FARTHER SOUTH
ALONG THE COLD FRONT IS EXPECTED TO DEVELOP BUT SHOULD REMAIN MORE
SCATTERED IN NATURE AS THE MAIN SHORT WAVE TROUGH REMAINS WELL TO
THE NORTH OF THE AREA. THE COLD FRONT IS EXPECTED TO MAKE GOOD
EASTWARD PROGRESS AND SHOULD BE INTO THE EASTERN SECTIONS OF THE
FORECAST AREA BY 28.00Z AND THEN OUT OF THE AREA BY 28.03Z. WILL
CONTINUE TO MONITOR RADAR TRENDS FOR RAISING THE RAIN CHANCES
AHEAD OF THE FRONT FOR THE EARLY EVENING.

WITH THE NORTHWEST FLOW ALOFT THE FRONT IS EXPECTED TO REMAIN
PROGRESSIVE AND SHOULD PUSH SOUTH INTO MISSOURI AND ILLINOIS
TUESDAY. UNTIL THIS HAPPENS...WILL HOLD ON TO SOME SMALL RAIN
CHANCES ACROSS THE FAR SOUTH FOR THE OVERNIGHT AND TUESDAY MORNING
HOURS.

HIGH PRESSURE WILL BUILD INTO THE REGION FOR TUESDAY NIGHT AND
WEDNESDAY BEFORE THE NEXT SYSTEM IN THE NORTHWEST FLOW DROPS INTO
THE REGION. COMPARING THE 27.12Z OPERATIONAL RUNS OF THE NAM AND
GFS TO THE 26.09Z SREFS AND 27.00Z ECMWF AND CANADIAN...THE NAM
AND GFS LOOK TO OVER DEVELOP THIS SYSTEM. WITH THE NORTHWEST
FLOW...VERY DOUBTFUL THE SHORT WAVE TROUGH WILL BE ABLE TO AMPLIFY
AS MUCH AS THESE TWO MODELS SHOW AND HAVE TRENDED TOWARD THE
WEAKER SOLUTIONS. EXPECTED A SURFACE TROUGH OR WEAK COLD FRONT TO
COME ACROSS STARTING WEDNESDAY NIGHT. HAVE INTRODUCED SOME SMALL
RAIN CHANCES FOR THE WESTERN SECTIONS WEDNESDAY EVENING AND THEN
SPREAD THESE ACROSS THE REST OF THE AREA FOR THE OVERNIGHT HOURS.

.LONG TERM...THURSDAY THROUGH MONDAY

TODAY/S SET OF MEDIUM RANGE MODELS CONTINUE TO SHOW REASONABLE
AGREEMENT WITH THE UPPER LEVEL PATTERN...BUT EXHIBIT ALMOST NO
AGREEMENT AT THE SURFACE. IN THIS REGARD...THE OPERATIONAL RUN OF
THE GFS CONTINUES TO SHOW CONVECTIVE FEEDBACK...ESPECIALLY WITH THE
SURFACE LOW COMING OUT OF MISSOURI AND THE RESULTANT RAINFALL EARLY
IN THE PERIOD. THE 25.00Z ECMWF...CANADIAN AND GFS ENSEMBLES DO NOT
SHOW THIS SCENARIO AND HAVE IGNORED THE OPERATIONAL GFS SOLUTION.
LITTLE CHANGE IN THE UPPER AIR PATTERN EXPECTED WITH THE UPPER LEVEL
LOW REMAINING NEAR HUDSONS BAY AND THE LONG WAVE TROUGH INTO THE
UPPER MIDWEST. DID MAINTAIN SOME RAIN CHANCES FOR THURSDAY AS BOTH
THE ECMWF AND CANADIAN SHOW A WEAK SURFACE COLD FRONT AND LOW LEVEL
TROUGH PASSING THE AREA. HOWEVER...WENT BACK TO A MORE GENERAL LOW
CHANCE FOR RAIN ACROSS THE ENTIRE AREA FOR THE DAY. THE NEXT RAIN
CHANCE THEN LOOKS TO BE FOR THE WEEKEND AS A COLD FRONT MOVES ACROSS
THE AREA AND WILL HAVE SOME RAIN CHANCES FROM FRIDAY NIGHT THROUGH
SUNDAY.

&&

.AVIATION...

STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG A WARM
FRONT LOCATED NORTH OF THE INTERSTATE 94 CORRIDOR. OTHER STRONG TO
SEVERE THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF A COLD FRONT.
THE THREAT FOR SEVERE CONVECTION WILL POSSIBLE ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST IOWA THROUGH 27.23Z AND ACROSS WESTERN
WISCONSIN THROUGH 28.02Z.

IN ADDITION...A SMALL AREA OF 2-3K FOOT CEILINGS HAS DEVELOPED
ACROSS SOUTH CENTRAL AND SOUTHEAST MINNESOTA. THIS CLOUD DECK IS
EXPECTED TO GRADUALLY RISE AS DIURNAL HEATING OCCURS THIS AFTERNOON.
AS A RESULT...THESE LOW CLOUDS SHOULD ONLY AFFECT KRST THROUGH 27.23Z
AND NOT GET INTO THE KLSE AREA.

BEYOND THIS EVENING...BOTH CLOUDS AND VISIBILITIES SHOULD BE VFR.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...04
AVIATION...BOYNE
Hazardous weather outlook, Jul 27, 11:52 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1152 AM CDT MON JUL 27 2009

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-281100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1152 AM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL PRODUCE SCATTERED THUNDERSTORMS AS IT MOVES
SOUTHEAST THROUGH THE AREA THIS AFTERNOON AND EVENING. A FEW OF
THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 2 PM AND 9 PM.
THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...AND MAYBE AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD FRONT WILL SETTLE SOUTH OF THE AREA ON TUESDAY. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR SOUTHWEST WISCONSIN AND
NORTHEAST IOWA...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS.

PERIODIC THUNDERSTORM CHANCES WILL THEN CONTINUE THROUGH SUNDAY. AT
THIS TIME IT IS TOO EARLY TO DISCERN THE SEVERE POTENTIAL OF ANY OF
THESE STORMS. HOWEVER...A COLD FRONT LOOKS TO MOVE THROUGH THE AREA
FRIDAY NIGHT AND SATURDAY...AND EARLY INDICATIONS FAVOR CONDITIONS
SUPPORTIVE OF STRONGER STORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 8 PM IN SOUTHEAST
MINNESOTA AND NORTHEAST IOWA...AND 4 PM AND 9 PM IN WESTERN
WISCONSIN.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BOYNE

In the hours before

Local storm report, Jul 27, 2:39 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND GST     3 N BLACK RIVER FALLS   44.34N 90.85W
07/27/2009  E30 MPH          JACKSON            WI   AMATEUR RADIO

            RAIN BLOWING SIDEWAYS WITH LEAVES IN THE AIR

&&

DANB
Local storm report, Jul 27, 2:40 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
240 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     7 ESE BLACK RIVER FALLS 44.26N 90.72W
07/27/2009  E45 MPH          JACKSON            WI   AMATEUR RADIO

            NO HAIL REPORTED

&&

SHEA
Local storm report, Jul 27, 2:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
246 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       3 WSW ALMA CENTER       44.42N 90.97W
07/27/2009  M1.50 INCH       JACKSON            WI   PUBLIC

&&

SHEA
Local storm report, Jul 27, 2:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
253 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     5 NNE BLACK RIVER FALLS 44.37N 90.81W
07/27/2009                   JACKSON            WI   LAW ENFORCEMENT

            SHERIFF DEPT REPORTS 25 TO 30 TREES DOWN ALONG HIGHWAY 12
            AND COUNTY ROADS K AND E

&&

SHEA
Local storm report, Jul 27, 2:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     4 NE MILLSTON           44.24N 90.59W
07/27/2009  E50 MPH          JACKSON            WI   PUBLIC

            LEAF DEBRIS IN THE AIR AND A LARGE AMOUNT OF PEA SIZED
            HAIL.

&&

DANB
Local storm report, Jul 27, 3:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             7 NW MATHER             44.22N 90.40W
07/27/2009  E0.75 INCH       JACKSON            WI   PUBLIC

            WIND GUSTS AROUND 40 MPH

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 2:15 PM CDTSevere Thunderstorm WarningARXClark, Jackson60 min
Jul 27, 2:50 PM CDTSevere Thunderstorm WarningARXJackson25 min
Jul 27, 3:07 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau33 min
Jul 27, 3:12 PM CDTSevere Thunderstorm WarningARXJackson, Juneau48 min
Jul 27, 4:12 PM CDTSevere Thunderstorm WarningARXMonroe48 min
Jul 27, 4:21 PM CDTSevere Thunderstorm WarningARXAdams39 min
Jul 27, 4:44 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Vernon61 min
Jul 27, 5:00 PM CDTSevere Thunderstorm WarningARXCrawford, Richland60 min
Jul 27, 5:15 PM CDTTornado WarningARXCrawford, Richland60 min
Jul 27, 5:36 PM CDTTornado WarningARXRichland54 min
Jul 27, 5:59 PM CDTTornado WarningARXGrant, Richland42 min
Jul 27, 6:10 PM CDTTornado WarningARXRichland31 min
Jul 27, 6:21 PM CDTTornado WarningARXGrant24 min
Jul 27, 6:24 PM CDTAreal Flood AdvisoryARXCrawford, Grant, Richland106 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.